# SDR C2XA06RI012

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 10,524 hours, 5,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0626
- Condition: Defective
- Location: Emergency Light
- Part time: 8,206 hours, 5,538 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ROUTINE MAINTENANCE, MX FOUND AFT RIGHT WING AND AFT AISLE EMERGENCY LIGHTS INOP.  AFTER TROUBLESHOOTING THE SYSTEM FOUND EMERGENCY BATTERY NR 4 NOT HOLDING CHARGE.  MX REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
